|atripla and sex
Oct 1, 2011
doese atripla affects your sex life
| Response from Dr. Henry
HIV infection and taking HIV meds in general can have a negative effect on sexual function/interest for a variety of both physiologic and psychologic reasons. A thorough clinical assessment is recommended if problems with sexual function develop. Though many/most patients have a good sexual health on Atripla occasionally it appears that Atripla may worse sexual function sometimes due to the central nervous system side effects of efavirenz (again more often due to psychologic concerns about being HIV positive or worries about transmission of HIV). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blood In Urine An Acute Symptom Of HIV?
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Blood In Urine After Getting Fingered Worried I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.